# SDR BIGA20150406001

- Difficulty date: April 6, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N257MC
- Make and model: Dorner DO228202
- Aircraft serial: 8102
- Aircraft time: 14,160 hours
- System (JASC): 2710 · Aileron Control System
- Part: Control Rod
- Part number: A420114A04B
- Condition: Worn
- Location: Aileron
- Part time: 14,160 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE AILERON CONTROL ROD WAS FOUND TO BE WORN APPROX 15% OF THE THICKNESS.  THE ROD WAS WORN FROM THE AILERON GUST LOCK SYS & SEEMS ONLY WEAR ON THE PILOTS OTBD SIDE DUE TO A SLIGHT MISALIGNMENT OF THE GUST LOCK.
